# SDR MWEA030193

- Difficulty date: April 28, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 41,013 hours, 42,681 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Line
- Part number: 7938314506
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT OIL PRESSURE LOW ANNUNCIATOR CAME ON, AND OIL QUANTITY WAS DECREASING.  FOUND LINE THAT GOES TO OIL PRESSURE LEAKING AT FITTING.  REMOVED AND REPLACED OIL LINE AND SERVICED OIL TO FULL, PERFORMED LEAK CHECK.  CHECKED GOOD.
